# SDR FDEA201712273452

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 79,024 hours, 39,508 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.   COULD NOT DUPLICATE PROBLEM. PERFORMED EMERGENCY LIGHT TEST AND LIGHT OP'S   CHECKED GOOD IAW MM 33-51-00-5.
